Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Ann Inst Stat Math

Search In Journal Title:

Abbravation: Annals of the Institute of Statistical Mathematics

Search In Journal Abbravation:

Publisher

Springer Japan

Search In Publisher:

DOI

10.1007/bf02829863

Search In DOI:

ISSN

1572-9052

Search In ISSN:
Search In Title Of Papers:

Recursive equations in finite Markov chain imbeddi

Authors: YuFei Hsieh TungLung Wu
Publish Date: 2012/11/15
Volume: 65, Issue: 3, Pages: 513-527
PDF Link

Abstract

In this paper recursive equations for waiting time distributions of rth occurrence of a compound pattern are studied via the finite Markov chain imbedding technique under overlapping and nonoverlapping counting schemes in sequences of independent and identically distributed iid or Markov dependent multistate trials Using the relationship between number of patterns and rth waiting time distributions of number of patterns can also be obtained The probability generating functions are also obtained Examples and numerical results are given to illustrate our theoretical results


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: